Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
133 Doctors are Online

Sacroiliac pain on the top of pelvic bone since fitting of mirena coil, difficulty in walking. Could the coil be affecting this?

Hi I had a mirena coil fitted July 2011 and since July 2012 have had sacroiliac pain at the top of left pelvic bone. It felt like it started in my hip. X ray has shown early degeneration of sacroiliac joint , particularly on left side. I am 45, was doing 3 exercise classes weekly including Pilates . Now I struggle to walk, turn over in bed, getting up from sitting. I have seen a physio and am now seeing a chiropractor and getting a little relief from that. Could the coil be affecting this? Thank you
Asked On : Thu, 24 Jan 2013
Answers:  1 Views:  120
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
OBGYN 's  Response
Thanks for writing to us.
The coil can cause a uterine contraction causing a persistent pelvic pain. It is not likely to affect the sacroiliac joint or walking. You need to get an X-ray done for evaluation.
I hope this information has been both informative and helpful for you.
Dr. Rakhi Tayal ,
Answered: Mon, 9 Dec 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor